No Cover Image

Journal article 229 views 25 downloads

Transportation cost inequalities for SDEs with irregular drifts

Yongqiang SUO, Chenggui Yuan Orcid Logo, Shao-Qin Zhang

Stochastic Processes and their Applications, Volume: 144, Pages: 288 - 311

Swansea University Authors: Yongqiang SUO, Chenggui Yuan Orcid Logo

  • TCI_SPA-Web.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (357.74KB)
Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: Elsevier BV 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Stochastic differential equations; Zvonkin transformation; Transportation cost inequality
College: Faculty of Science and Engineering
Start Page: 288
End Page: 311